Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 876–885
Differentical equations, dynamical systems and optimal control
Matrix stability and instability criteria for some systems of linear delay differential equations
N. V. Pertsev
Sobolev Institute of Mathematics SB RAS, Omsk Division
13, Pevtsova str.,
Omsk, 644043, Russia
The problem of stability of some systems of linear delay differential equations is considered. Sufficient conditions of asymptotic stability and instability of the trivial solution expressed in terms of matrices of a special kind are given. The results of the analysis of stability of equilibriums of nonlinear model of epidemic process are presented.
delay differential equations, asymptotic stability, instability, matrices of a special kind, nonsingular M-matrix, mathematical models of living systems, epidemic process spread.
PDF file (164 kB)
Received March 4, 2019, published June 14, 2019
N. V. Pertsev, “Matrix stability and instability criteria for some systems of linear delay differential equations”, Sib. Èlektron. Mat. Izv., 16 (2019), 876–885
Citation in format AMSBIB
\paper Matrix stability and instability criteria for some systems of linear delay differential equations
\jour Sib. \`Elektron. Mat. Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|